The q-Lagrange polynomials in several variables


Altin A., Erkus E. , Tasdelen F.

TAIWANESE JOURNAL OF MATHEMATICS, vol.10, no.5, pp.1131-1137, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.11650/twjm/1500557293
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1131-1137

Abstract

Recently, Chan, Chyan and Srivastava [1] introduced and systematically investigated the Lagrange polynomials in several variables. The main object of this paper is to study a basic (or q-) analogue of the Chan-Chyan-Srivastava multivariable polynomials, which we define here. Several results involving generating functions are presented in this paper for the multivariable q-Lagrange polynomials.